uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Quasi-deformations of Si-2(F) using twisted derivations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 35, no 12, 4303-4318 p.Article in journal (Refereed) Published
Abstract [en]

In this article we apply a method devised in Hartwig, Larsson, and Silvestrov (2006) and Larsson and Silvestrov (2005a) to the simple 3-dimensional Lie algebra sI(2)(F). One of the main points of this deformation method is that the deformed algebra comes endowed with a canonical twisted Jacobi identity. We show in the present article that when our deformation scheme is applied to sI(2)(F) we can, by choosing parameters suitably, deform sI(2)(F) into the Heisenberg Lie algebra and some other 3-dimensional Lie algebras in addition to more exotic types of algebras, this being in stark contrast to the classical deformation schemes where sI(2)(F) is rigid.

Place, publisher, year, edition, pages
2007. Vol. 35, no 12, 4303-4318 p.
Keyword [en]
quasi-deformations, quasi-lie algebras, twisted derivation, twisted jacobi identity
National Category
URN: urn:nbn:se:uu:diva-113038DOI: 10.1080/00927870701545127ISI: 000251875700039OAI: oai:DiVA.org:uu-113038DiVA: diva2:289721
Available from: 2010-01-25 Created: 2010-01-25 Last updated: 2010-06-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Communications in Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 153 hits
ReferencesLink to record
Permanent link

Direct link